# SDR SIMA201122904

- Difficulty date: August 14, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 22,745 hours, 19,621 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN PITCH TRIM FAIL IN CLIMB RETURNED TO DFW NO OTHER PROBLEMS NOTED.  REMOVED AND REPLACED CAPTS CONTROL YOKE PITCH TRIM SWITCH IAW AMB 140 AMM 27-40-03.  OPS CHECK GOOD AT THIS TIME.
